Skip to main content
placeholder image

Improvement on Dual Reciprocity Boundary Element Method for Equations with Convective Terms

Journal Article


Abstract


Publication Date


  • 1994

Citation


  • Zhu, S. & Zhang, Y. (1994). Improvement on Dual Reciprocity Boundary Element Method for Equations with Convective Terms. Communications in numerical methods in engineering, 10 361-371.

Number Of Pages


  • 10

Start Page


  • 361

End Page


  • 371

Volume


  • 10

Abstract


Publication Date


  • 1994

Citation


  • Zhu, S. & Zhang, Y. (1994). Improvement on Dual Reciprocity Boundary Element Method for Equations with Convective Terms. Communications in numerical methods in engineering, 10 361-371.

Number Of Pages


  • 10

Start Page


  • 361

End Page


  • 371

Volume


  • 10